David Krejcirik's page:

Works citing   [J. Geom. Anal. 25 (2015) 2546-2564]

  1. N. Oflaz, A. Mostafazadeh and M. Ahmady:
    Scattering due to geometry: Case of a spinless particle moving on an asymptotically flat embedded surface,
    Phys. Rev. A 98 (2018), 022126.

  2. T. Yachimura:
    Two-phase eigenvalue problem on thin domains with Neumann boundary condition,
    Differ. Integral. Equ. 31 (2018), 735-760.

  3. S. Haag and J. Lampart:
    The Adiabatic Limit of the Connection Laplacian,
    J. Geom. Anal. 29 (2019) 2644-2673.

  4. S. Haag, J. Lampart and S. Teufel:
    Quantum waveguides with magnetic fields,
    Rev. Math. Phys. 31 (2019) 1950025.

Last modified: 27 May 2020